# SDR AUS20020428

- Difficulty date: May 4, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Washer
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENTRY DOOR AND RT SERVICE DOOR EMERGENCY ESCAPE SYSTEM DEPLOYMENT BAR SEPARATION LINK WASHER INCORRECTLY POSITIONED IN RELATION TO THE CIRCLIP. FOUND DURING INSPECTION IAW AD/B767/163AND EI 767-025-0412. PERSONNEL/MAINTENANCE ERROR.
